2017
Том 69
№ 5

All Issues

Asymptotic solution of the cauchy problem with an initial jump for differential equations with a small parameter in the derivative

Konoplitskaya D. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 19 (1967), no. 5, pp 625-629.

Citation Example: Konoplitskaya D. N. Asymptotic solution of the cauchy problem with an initial jump for differential equations with a small parameter in the derivative // Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 138–142.

Full text